# SDR C2XA95IA327

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15823
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 165
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53671312200
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND FRAME 37 CORRODED AT FLOOR LEVEL, JUST ABOVE RIGHT THRESHOLD PLATE FORWARD OF SERVICE DOOR.  MAINTENANCE REMOVED CORROSION, AND INSTALLED REPAIR DOUBLER REF EC5310-01013.  (M)
